Ritalin is a stimulant and as a result heart rate, blood pressure, body temperature etc are raised as is the ability to concentrate.
One of two things can happen: these elevated levels can be mistaken for panic attacks and attacks are experienced through association rather than a certain circumstance. The other aspect is that Ritalin tends to heighten anxiety levels which can trigger panic attacks.
This is common when starting Ritalin and should decrease over time; if it does not it may be beneficial to adjust the dosage or the time of day at which it is taken, or to switch medication entirely.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.